# SDR V0XD20170810002

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23,192 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SEAL STRIKER IS CORRODED.   REMOVED AND REPLACED GALLEY SERVICE DOOR LOWER SEAL STRIKER IAW SRM 51-25-06, 51-25-16, 51-42-06, 51-42-21, 51-41-02, AND AMM 53-21-27.
